MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH ALIF INSERTER SHAFT VERTIGRAFT; DRIVER

MEDOS INTERNATIONAL SàRL CH ALIF INSERTER SHAFT VERTIGRAFT; DRIVER
Model Number 273513520
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2021, the inserter would usually catch then you turn the end to tighten the implant on however this would not work.The issue was resolved with hospital set.There was no delay to surgery or patient impact.No further information provided.This report is for one (1) universal alif instrument set vertigraft inserter shaft this is report 2 of 3 for complaint (b)(4).

Brand Name
ALIF INSERTER SHAFT VERTIGRAFT
Common Device Name
DRIVER
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12328274
Report Number1526439-2021-01708
Device Sequence Number4712660
Product Code HWR
UDI-Device Identifier10705034190884
UDI-Public(01)10705034190884
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number273513520
Device Catalogue Number273513520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1